# SDR WTAA970073

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 734
- Engine: Garrtt TPE33110U
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Part number: 310261411
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: C, D

## Discrepancy

FAT - LEFT ENGINE OVER TEMP REPORTED ON TAKEOFF ROLL.  TAKEOFF ABORTED.  MAINTENANCE CLEANED BYPASS VALVE CANNON PLUG. LEFT ENGINE OPERATIONAL CHECK SATISFACTORY DURING GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (M)
